On the relation between continuous and connected functions
Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 91-93
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_1_91_93,
author = {A. K. Steiner},
title = {On the relation between continuous and connected functions},
journal = {Colloquium Mathematicum},
pages = {91--93},
year = {1970},
volume = {21},
number = {1},
doi = {10.4064/cm-21-1-91-93},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-1-91-93/}
}
A. K. Steiner. On the relation between continuous and connected functions. Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 91-93. doi: 10.4064/cm-21-1-91-93
Cité par Sources :